# SDR REXA2016031800482

- Difficulty date: March 18, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,725 hours, 18,110 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESS BULKHEAD HAS A CRACK AT THE UPPER INBD EDGE OF THE LINTEL FITTING. REPAIRED REAR PRESS BULKHEAD AT LISTED FITTING IAW REO 601R-53-61-1230 REV F.
